Open Access

Douglis-Nirenberg elliptic systems in the refined scale of spaces on a closed manifold

     Article (.pdf)

Abstract

Douglis-Nirenberg elliptic systems of linear pseudodifferential equations are studied on a smooth closed manifold. We prove that the operator generated by the system is a Fredholm one on the refined two-sided scale of the functional Hilbert spaces. Elements of this scale are the special isotropic spaces of H\"{o}rmander-Volevich-Paneah. The refined smoothness of a solution of the system is studied. The elliptic systems with a parameter are investigated as well.


Full Text





Article Information

TitleDouglis-Nirenberg elliptic systems in the refined scale of spaces on a closed manifold
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 2, 142-158
MathSciNet MR2432763
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Aleksandr A. Murach
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine; Chernigiv State Technological University, 95 Shevchenka, Chernigiv, 14027, Ukraine


Citation Example

Aleksandr A. Murach, Douglis-Nirenberg elliptic systems in the refined scale of spaces on a closed manifold, Methods Funct. Anal. Topology 14 (2008), no. 2, 142-158.


BibTex

@article {MFAT456,
    AUTHOR = {Murach, Aleksandr A.},
     TITLE = {Douglis-Nirenberg elliptic systems in the refined scale of spaces on a closed manifold},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {2},
     PAGES = {142-158},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=456},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues